# SDR SWIA201335249

- Difficulty date: November 1, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 29,903 hours, 25,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER LE PANEL 630JL DENTED.  C-CHECK REPLACED RT WING LE PANEL 630JL SKIN WITH SERVICEABLE SKIN PN 601R12057-4 IAW SRM.
